# SDR AALA20060591

- Difficulty date: August 20, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEAT 11D, 13D, AND 32D INOPERATIVE.  REPLACED SEAT CONNECTOR AT SEAT 11D AND RECONNECTED SEATS 13D AND 32D TO LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
